MathSciNet Relay Station
MathSciNet bibliographic data
MR519046 (80e:58046) 58G25 (53C21)
Urakawa, Hajime On the least positive eigenvalue of the Laplacian for compact group manifolds. J. Math. Soc. Japan 31 (1979), no. 1, 209–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement